Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 618084, 10 pages
Research Article

Remarks on the Pressure Regularity Criterion of the Micropolar Fluid Equations in Multiplier Spaces

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 26 October 2012; Accepted 14 December 2012

Academic Editor: Beong In Yun

Copyright © 2012 Fengjun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Junbai Ren, “A New Pressure Regularity Criterion of the Three-Dimensional Micropolar Fluid Equations,” Journal of Applied Mathematics, vol. 2013, pp. 1–5, 2013. View at Publisher ยท View at Google Scholar